# SDR MWEA060023

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 50,780 hours, 44,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59248022
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT AT STATION 389 HAS SUSPECTED CRACK AT LOWER ATTACH FASTENER TO FRAME.  FABRICATED AND INSTALLED LONGERON.
